# SDR AALA201901109012

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 54,077 hours, 22,126 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LAVATORY DOOR IS DIFFICULT TO OPEN OR CLOSE. ADJUSTED THE DOOR HANDLE, OK FOR SERVICE.
